# SDR DALA2019071504223

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 63,934 hours, 25,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5452485) DURING INSPECTION FOUND AFT EMERGENCY LIGHT NOT WORKING. R+R AFT LEFT EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
